Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|dhall - Sat Aug 01, 2009 9:12 am||
The last few days i have had what feels like pins & needles in my hands & feet. my feet are red around the area. it feels hot and very uncomfortable to walk on the pads. when i touch anything my skin feels raw. i am worried as i am unable to see a doctor due to working in singapore. it seems to be getting worse as the days go on.
|Dr.M.jagesh kamath - Sat Aug 08, 2009 9:14 pm||
An allergic reaction like angineurotic odema to medicines can cause swelling,pain and pins and needles.A deficiency of bcomplex too could result in the same.Not to forget diabetes,it should be ruled out.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.